MAUDE Adverse Event Report: FRESENIUS KABI USA, LLC IVENIX, INC.; LVP PRIMARY ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, NEEDLE-FREE PORT, Y-SIT

FRESENIUS KABI USA, LLC IVENIX, INC.; LVP PRIMARY ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, NEEDLE-FREE PORT, Y-SIT
Model Number SET-0013-1
Medical Device Problem Codes Obstruction of Flow (2423); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported: occlusion downstream alarm while infusing via secondary.10ml syringe from bd attached via secondary valve, but not infusing.Rn able to backprime with 10ml syringe with no issue or alarm occurring.Rn changed administration set and no upstream occlusions occurring once secondary bag attached and infusing.Syringe not on recommended manufacturer list.Drug used: pre-med(zofran, decadron, benadryl) rn draws premeds up into a 10ml syringe.A preliminary review of the logs could not be performed.The set was returned for evaluation.No defects were observed during visual inspection.The gold foil corresponded to the specific code set-0013-25.The sample was returned without saline spike/drip chamber.Primary line infusion passed successfully and was tested with a set rate of 0.5ml/hr and set volume of 0.1ml and primary line was connected to a saline solution bag.The primary bolus prime process passed successfully.Secondary line infusion was tested with a set rate of 1000ml/hr and set volume of 10 ml and primary line was connected to a saline solution bag.Alarm "occlusion upstream" was in the ivenix lvp display.It was not possible to complete the priming process; it did not pass successfully.Back prime was tested on the ivenix infusion system machine.It was possible to complete the process; it did pass successfully.Under microscope excess of glue was observed around the secondary port.The k-zero was removed from the secondary port, and no internal obstruction was found.The customer complaint is confirmed.No conclusive root cause could be determined during sample autopsy.Instead of the reported "downstream occlusion", "upstream occlusion" alarm was replicated, all probable root causes will be presented for both alarms.Probable root causes to upstream occlusion alarm are the following: an upstream occlusion alarm is triggered when the lvp cannot fill the ipc (pumping chamber) of the administration set due to the inlet tubing of the set being kinked or the slide clamp being actuated on the tubing.Small syringes can sometimes cause this to trigger when infusing from the secondary access port (through the secondary lav).The spike was not inserted correctly into the solution bag.Probable root causes to downstream occlusion alarm are the following: 1) a downstream occlusion alarm occurs when the distal line (tubing exiting the cassette) builds up pressure due to kinks or occlusions until the pressure matches the setting and the alarm is triggered.2) the pump measures the pressure when the dsps (downstream pressure sensor) on the device interacts with the diaphragm on the administration set.As the set pressurizes, the diaphragm pushes on the sensor.When the threshold is reached, the pump triggers the downstream occlusion alarm.The current process controls detection include 1) 100% leak and occlusion test is performed through the leak and occlusion test machine in order to capture units with any blockage or leak failure mode, 2) quality sampling for final physical testing, for performing a flow and underwater leak tests, 3) 100% visual inspection related to kinks during the manufacturing process and final physical inspections.The batch record fa25b17167 was reviewed.No exceptions were generated that could classify as a possible root cause of this defect.The finished good lot has passed all sampling acceptance criteria for all tests performed including in-process testing and product testing.Reporting as a conservative measure for the inability to prime during evaluation.No adverse effects were reported.

Brand Name
IVENIX, INC.
Common Device Name
LVP PRIMARY ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, NEEDLE-FREE PORT, Y-SIT
Manufacturer (Section D)
FRESENIUS KABI USA, LLC
50 high street
suite 50
north andover MA 01845
Manufacturer (Section G)
FRESENIUS KABI USA, LLC
50 high street
suite 50
north andover MA 01845
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047
8475502913
MDR Report Key23036961
Report Number3014732157-2025-00986
Device Sequence Number13063363
Product Code FPA
UDI-Device Identifier00811505030054
UDI-Public00811505030054
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K183311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSET-0013-1
Device Catalogue NumberSET-0013-1
Device Lot NumberFA25B17167
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2025
Initial Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown